MathSciNet Relay Station
MathSciNet bibliographic data
MR133317 (24 #A3151) 10.66
Cohn, Harvey Proof that Weber's normal units are not perfect powers. Proc. Amer. Math. Soc. 12 1961 964–966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement